# SDR ASAA0310005

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 873203041
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY TRACK LIGHTING ILLUMINATED ON DESCENT AND THEN EXTINGUISHED PRIOR TO LANDING.  REMOVED AND REPLACED CENTER CONTROL MODULE, THEN LIGHTS TESTED NORMAL.  (M)
